# SDR CA130220004

- Difficulty date: February 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Link
- Part number: 4129T92G03
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON STOWING THRUST REVERSER RT ENGINE FLAME OUT MESSAGE ILLUMINATED AND ITT SPIKED, AFTER CLEARING ACTIVE RUNWAY MESSAGE CLEARED AND ITT RETURNED TO NORMAL. RIGHT ENGINE REMAINED FLAMED-OUT.  MAINTENANCE R & R THE RT ENGINE INBD AND OTBD VG TORQUE SHAFTS IAW GE MM 72-00-00 AND VG SLAVE ACTUATOR IAW AMM 75-30-03.
